My eyes were very itchy this evening, so I took an anti-histamine pill. I've had a conjunctivitis-type discharge from both of my eyes for a few days, but no itching till now. I started putting antibiotic eyedrops in today. I've used this type before with no problems.
But suddenly a patch of the white of my left eye is swollen like a bump of jelly, and the eye is very blood-shot. When I gently press and move my lower eyelid to massage eye-gel on it, the bump of jelly moves until it butts against where my iris is and stops and wrinkles up. Freaky.
I will of course go to the eye doc in the morning - it's midnight here and I'm freaked out and had to share.
Anyone ever had this?
« Last Edit: May 14, 2012, 04:38:23 PM by Suzie »
ME (CNS damage, fatigue, Sicca, Small Nerve Fibre Neuropathy, Joint pain, Sore Muscles, Headaches, Fibro, GERD, Hiatus Hernia), Hashimoto's
37 yr old Mom, dd 12 and ds 9. I'm English, but live in Greece.
Effexor, Lithium, Thyroxine, Vesicare, Topamax, Orthocyclen (contr.pill) B12, Vit D